Rocky Mountain Journal of Mathematics

Evolutionary Stability for Two-Stage Hawk-Dove Games

R. Cressman

Full-text: Open access

Article information

Rocky Mountain J. Math. Volume 25, Number 1 (1995), 145-154.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Evolutionarily stable strategies dynamic stability


Cressman, R. Evolutionary Stability for Two-Stage Hawk-Dove Games. Rocky Mountain J. Math. 25 (1995), no. 1, 145--154. doi:10.1216/rmjm/1181072273.

Export citation


  • E. Akin, Domination or equilibrium, Math. Biosci. 50 (1980), 239-250.
  • C. Cannings and J.C. Whittaker, A two-trial two-strategy conflict, J. Theoret. Biol. 149 (1991), 281-286.
  • R. Cressman, The stability concept of evolutionary game theory (A dynamic approach), Lecture Notes in Biomathematics, Volume 94 -1992.
  • J. Maynard Smith, Evolution and the theory of games, Cambridge University Press, Cambridge, 1982.
  • R. Selten, Evolutionary stability in extensive two-person games, Math. Social Sci. 5 (1983), 269-363.
  • P.D. Taylor and L.B. Jonker, Evolutionarily stable strategies and game dynamics, Math. Biosci. 40 (1978), 145-156.
  • E. van Damme, Stability and perfection of Nash equilibria, Springer-Verlag, Berlin, 1987.